# SDR SWAA2012032102464

- Difficulty date: March 10, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 29,039 hours, 16,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101074
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT EMERGENCY EXIT SIGN BROKEN.  REMOVED AND REPLACED SIGN IAW AMM.
